Ehresmann monoids: Adequacy and expansions

Mario J. J. Branco, Gracinda M. S. Gomes, Victoria Ann Rosalind Gould, Yan Hui Wang

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)344-367
JournalJournal of Algebra
Early online date17 Jul 2018
Publication statusPublished - 1 Nov 2018

Bibliographical note

© 2018 Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Cite this